International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 349-352

On ultraconnected spaces

P. M. Mathew

Department of Mathematics and Statistics, Cochin University of Science and Technology, Cochin 682 022, India

Received 17 March 1988; Revised 16 March 1989

Copyright © 1990 P. M. Mathew. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we study some properties of ultraconnected spaces and show that ultraconnected T12 spaces are maximal ultraconnected and minimal T12. We also introduce the notion of F-connected spaces, topological spaces wich are both hyperconnected and ultraconnected and characterize compact maximal F-connected topologies on a set.